MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD IV CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD IV CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number 381444
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Iv fluids was hooked up to cathlon, it was leaking.Fluids were changed hoping it was from the iv tubing.Iv was still leaking.Fluids removed and hook up to j-loop(iid) and flush, still leaking.Once we were able to examine the green cathlon, we noticed that part of the hub was broken and it was never going to seal.

Brand Name
INSYTE AUTOGUARD IV CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
MDR Report Key16583301
Report NumberMW5115859
Device Sequence Number17676922
Product Code FOZ
UDI-Device Identifier00382903814442
UDI-Public(01)00382903814442
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number381444
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2023
Patient Sequence Number1
Patient SexUnknown